MAUDE Adverse Event Report: Philips North America LLC HeartStart XL+ Defibrillator/Monitor

Philips North America LLC HeartStart XL+ Defibrillator/Monitor
Model Number 861290
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the defibrillator indicating that the device had battery failure.There was no patient involvement.
 
Additional Manufacturer Narrative
Reporter information: (b)(6).

Brand Name
HeartStart XL+ Defibrillator/Monitor
Common Device Name
Defibrillator
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
3000 minuteman road
andover, MA 01810
+1(978)659-3000
MDR Report Key50726407
Report Number3030677-2026-100969
Device Sequence Number10620442
Product Code MKJ
UDI-Device Identifier00884838023680
UDI-Public(01)00884838023680
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number861290
Device Catalogue Number861290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown